# SDR HEEA060129

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: 212075562003
- Condition: Reads High
- Location: Itt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITT INDICATOR READS 125 DEGREES HIGH.
